# SDR 95ZZZZ53

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE FIRE WARNING NR 3 ENGINE DURING CLIMB WARNING CEASED WHEN ENGINE BLEED AIR TURNED OFF ALL OTHER PARAMETERS NORMAL.  RETORQUED CLAMPS ON REGULATOR VALVE DUCTING.  CHECKS GOOD ON ENGINE RUN UP.  FIRE WARNING SYSTEM INTEGRITY OK.
